Reaction-diffusion problems in cylinders with no invariance by translation. Part I : small perturbations
Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 4, p. 457-498
@article{AIHPC_1997__14_4_457_0,
     author = {Hamel, Fran\c cois},
     title = {Reaction-diffusion problems in cylinders with no invariance by translation. Part I : small perturbations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {14},
     number = {4},
     year = {1997},
     pages = {457-498},
     zbl = {0889.35035},
     mrnumber = {1464531},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1997__14_4_457_0}
}
Hamel, François. Reaction-diffusion problems in cylinders with no invariance by translation. Part I : small perturbations. Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 4, pp. 457-498. http://www.numdam.org/item/AIHPC_1997__14_4_457_0/

[1] S. Agmon and L. Nirenberg, Properties of solutions of ordinary differential equations in Banach space, Comm. Pure Appl. Math., Vol. 16, 1963, pp. 121-239. | MR 155203 | Zbl 0117.10001

[2] D.G. Aronson and H.F. Weinberger, Multidimensional nonlinear diffusions arising in population genetics, Adv. in Math., Vol. 30, 1978, pp. 33-76. | MR 511740 | Zbl 0407.92014

[3] D.L. Barrow and P.W. Bates, Bifurcation and stability of periodic travelling wave for a reaction-diffusion system, J. Diff. Eqns., Vol. 50, 1983 , pp. 218-233. | MR 719447 | Zbl 0494.35056

[4] H. Berestycki and B. Larrouturou, Quelques aspects mathématiques de la propagation des flammes prémélangées, Nonlinear p.d.e. and their applications, Collège de France seminar, Vol. 10, Brézis and Lions eds, Pitman Longman, Harbow, UK, 1990. | MR 1131819 | Zbl 0755.35090

[5] H. Berestycki and B. Larrouturou, A semilinear elliptic equation in a strip arising in a two-dimensional flame propagation model, J. Reine Angew. Math., Vol. 396, 1989, pp. 14-40. | MR 988546 | Zbl 0658.35036

[6] H. Berestycki, B. Larrouturou and P.L. Lions, Multidimensional traveling-wave solutions of a flame propagation model, Arch. Rat. Mech. Anal., Vol. 111, 1990, pp. 33-49. | MR 1051478 | Zbl 0711.35066

[7] H. Berestycki, B. Larrouturou, P.L. Lions and J.-M. Roquejoffre, An elliptic system modelling the propagation of a multidimensional flame, preprint.

[8] H. Berestycki, B. Larrouturou and J.M. Roquejoffre, Stability of traveling fronts in a curved flame model, Part I, Linear Analysis, Arch. Rat. Mech. Anal., Vol. 117, 1992, pp. 97-117. | MR 1145107 | Zbl 0763.76033

[9] H. Berestycki and L. Nirenberg, Travelling fronts in cylinders, Ann. Inst. H.Poincaré, Analyse Non Linéaire, Vol. 9, 5, 1992, pp. 497-572. | Numdam | MR 1191008 | Zbl 0799.35073

[10] H. Berestycki and G.I. Sivashinsky, Flame extinction by a periodic flow field, SIAM, J. Appl. Math., Vol. 51, 1991, pp. 344-350. | MR 1095023 | Zbl 0717.76108

[11] J.D. Buckmaster and G.S.S. Ludford, Lectures on Mathematical Combustion, CBMS-NSF Conf. Series in Applied Math., Vol. 43, SIAM, 1983. | MR 765073 | Zbl 0574.76001

[12] P.C. Fife and J.B. Mcleod, The approach of solutions of non-linear diffusion equations to traveling front solutions, Arch. Rat. Mech. Anal., Vol. 65, 1977, pp. 335-361. | MR 442480 | Zbl 0361.35035

[13] P.S. Hagan, Travelling waves and multiple travelling waves solutions of parabolic equations, SIAM J. Math. Anal., Vol. 13, 1982, pp. 717-738. | Zbl 0504.35050

[14] F. Hamel, Reaction-diffusion problems in cylinders with no invariance by translation. Part II: Monotone perturbations, Ann. Inst. H. Poincaré, Vol. 14, 1997. | Numdam | MR 1470782 | Zbl 0902.35036

[15] F. Hamel, Problèmes de réaction-diffusion sans invariance par translation dans des cylindres infinis, C. R. Acad. Sci. Paris, Vol. 321, I, 1995, pp. 855-860. | MR 1355841 | Zbl 0839.35045

[16] F. Hamel, Quelques problèmes d'ondes progressives dans les équations aux dérivées partielles et applications à la théorie de la combustion, Ph. D. Thesis, Univ. Paris VI, France, 1996.

[17] D. Henry, Geometric theory of semilinear parabolic equations, Lectures Notes in Math., Springer Verlag, New York, 1981. | MR 610244 | Zbl 0456.35001

[18] Ja.I. Kanel, On the stability of solutions of the equations of combustion theory for finite initial functions, Mat Sbornik, Vol. 65, (107), 1964, pp. 398-413. | MR 177209 | Zbl 0168.36301

[19] A.N. Kolmogorov, I.G. Petrovsky and N.S. Piskunov, Etude de l'équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique, Bulletin Université d'Etat à Moscou (Bjul. Moskowskogo Gos. Univ.), Série internationale, section A.l, 1937, pp. 1-26. | Zbl 0018.32106

[20] M.G. Krein and M.A. Rutman, Linear operators leaving invariant a cone in a Banach space, AMS Translation, Vol. 26, 1950. | MR 38008

[21] A. Liñan, Fluid Dynamic Aspects of Combustion Theory, course of IAC. Mauro Picone, Rome, 1989.

[22] G. Papanicolaou and X. Xin, Reaction-diffusion Fronts in Periodically Layered media, J. Statist. Phys., Vol. 63, 1991, pp. 915-931. | MR 1116041

[23] A. Pazy, Asymptotic expansions of solutions of ordinary differential equations in Hilbert space, Arch. Rat. Mech. Anal., Vol. 24, 1967, pp. 193-218. | MR 209618 | Zbl 0147.12303

[24] J.M. Roquejoffre, Stability of traveling fronts in a curved flame model, Part II: Non-linear Orbital Stability, Arch. Rat. Mech. Anal., Vol. 117, 1992, pp. 119-153. | MR 1145108 | Zbl 0763.76034

[25] D.H. Sattinger, Stability of waves of nonlinear parabolic systems, Adv. Math., Vol. 22, 1976, pp. 312-355. | MR 435602 | Zbl 0344.35051

[26] G.I. Sivashinsky, Instabilities, pattern formation and turbulence in flames, Ann. Rev. Fluid Mech., Vol. 15, 1983, pp. 179-199. | Zbl 0538.76053

[27] J.M. Vega, Multidimensional travelling fronts in a model from combustion theory and related problems, Diff. and Int. Eq., Vol. 6, 1993, pp. 131-155. | MR 1190170 | Zbl 0786.35080

[28] F. Williams, Combustion Theory, Addison-Wesley, Reading MA, 1983.

[29] X. Xin, Existence and Uniqueness of Travelling Waves in a Reaction-Diffusion Equation with Combustion Nonlinearity, Idiana Univ. Math. J., Vol. 40, No 3, 1991. | MR 1129338 | Zbl 0727.35070

[30] X. Xin, Existence of planar flame fronts in convective-diffusive periodic media, Arch. Rat. Mech. Analysis, Vol. 121, 1992, pp. 205-233. | MR 1188981 | Zbl 0764.76074

[3 1 ] X. Xin, Existence and stability of travelling waves in periodic media governed by a bistable nonlinearity, J. Dyn. Diff. Eq., Vol. 3, 1991, pp. 541-573. | MR 1129560 | Zbl 0769.35033

[32] X. Xin, Existence and non existence of travelling waves and reaction, diffusion front propagation in periodic media, J. Statist. Phys., Vol. 73, 1993, pp. 893-926. | MR 1251222 | Zbl 1102.35340

[33] J.B. Zeldovic and D.A. Frank-Kamenetskii, A theory of thermal propagation of flame, Acta physiochimica URSS, Vol. 9, 1938, pp. 341-350, English translation in Dynamics of curved fronts, R. Pelcé ed., Perspectives in Physics Series, Academic Press, New York 1988, pp. 131-140.